# SDR DALA2018072004580

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 28,709 hours, 15,249 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 FASTENERS SHOW SIGNS OF CORROSION ON STRINGER 38L BETWEEN FRAMES 59 AND 60. CLEANED AREA AND EVALUATED FOR CORROSION PER SRM 51-74-00.
